Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


BLINDNESS
Dec 12, 2008

a friend of mine is experiencing blindness in the left eye, and the doctor said is an effect of ARV please how can this problem be solved.

Response from Dr. Henry

Some patients with advanced AIDS can develop an immune reconstitution response when starting effective antiretroviral therapy. That occurs particularly in patients who have a pre-existing AIDS related infection involving the eye. Many AIDS related conditions can also involve the eye as can non-AIDS related problems so sometimes no clear if problem is caused by the body's response to HIV treatment. KH



Previous
Hi Keith; Can I have an appointment?
Next
supplements

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement